Get your Health question answered in 3 easy steps
A Doctor will be with you shortly
Ask a Doctor Now
130 Doctors are Online

Salty taste in mouth, phlegm, saliva tastes salty. Using inhalers for asthma. Treatment?

I have the taste of salt in my mouth,even my saliva tastes salty, even the phlegm , i have high blood pressure , i sometimes fel very hot, without feeling hot to the touch, then shiver but not like being cold, i m 65yrs old, i also suffer with asthma , the inhalers give me thrush, even though i rinse the inhaler and my mouth after use, can you help and advise mr please
Asked On : Mon, 14 Jan 2013
Answers:  1 Views:  583
Report Abuse
Share on Facebook
Share on Twitter
Share on Google+
Question is related to
Diseases and Conditions
Medical Topics
General & Family Physician 's  Response
Saltish taste is due to oral thrush for that you can use antifungal drops such as Nilstat oral drops 05 ml in each side of the mouth every 06 hourly.
For the phlegm and Acute exacerbation of Asthma you should have a comple range of regeular medicines that include
1. An antibiotic such as Moxifloxacin 400mg once a day for 05 days
2. Leukotriene receptor antagonist such as Montelukast 10 mg twice a day for 07 days
3. An inhaler that contains combination of Bronchodilator such as Salbutamol and Hydrocortisone.

You will be fine

Take care
Good luck
Dr. Azhar Sattar
Answered: Tue, 15 Jan 2013
I find this answer helpful

1 Doctor agrees with this answer

Disclaimer: These answers are for your information only and not intended to replace your relationship with your treating physician.
This is a short, free answer. For a more detailed, immediate answer, try our premium service [Sample answer]


Loading Online Doctors....
© Ebix, Inc. All Rights Reserved.
All the information, content and live chat provided on the site is intended to be for informational purposes only, and not a substitute for professional or medical advice. You should always speak with your doctor before you follow anything that you read on this website. Any health question asked on this site will be visible to the people who browse this site. Hence, the user assumes the responsibility not to divulge any personally identifiable information in the question. Use of this site is subject to our Terms & Conditions
Already Rated.
Your rating:

Ask a Doctor